# SDR DXTA2025091504915

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000133
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DECENT INTO VANCOUVER, PRESSED THE PAX SAFETY LIGHT SWITCH. BUTTON SAYS ON, BUT THE ONLY LIGHTS THAT COME ON ARE THE NO SMOKING LIGHTS. CHECKED THE EMERGENCY LIGHTS WITH ITS PRIMARY SWITCH AND THEY CHECK FINE. BUT THE EXIT LIGHTS DON'T TURN ON WITH THE PAX SAFETY SWITCH LIGHT. REMOVED COCKPIT OVERHEAD LIGHTING SWITCH PANEL REF MM 31-10-75. SWAPPED PASSENGER SAFELY & SEAT BELT SWITCHES. FUNCTION CHECKED EMERGENCY LIGHT & LIGHTS FAILED TO ILLUMINATE WITH PASSENGER SAFETY SWITCH. SWITCHES SWAPPED BACK TO ORIGINAL LOCATIONS RER MM 31-10-1 5.  REMOVED CONNECTOR PL916 & NOTED PINS 5 & 6 PUSHED BACK IN CONNECTOR. CONNECTOR DISASSEMBLED, PINS PUSHED & CHECKED FOR SECURITY, CONNECTOR REASSEMBLED REF SPM 20-30-05. EMERGENCY LIGHTS FUNCTION CHECKED IN ARM WITH PASSENGER SAFETY SWITCH & OPS INTERMITTENTLY. EMERGENCY BATTERY PACKS NR 1 & 2 SWAPPED FOR CONVENANCE, OONNECTORS CLEANED, INSPECTED & REINSTALLED REF MM 33-50-07. EMERGENCY LIGHTS FUNCTION CHECKED WITH NO DISCREPANCIES NOTED. ACFT POWER CYCLED & GROUND RUN WITH APU COMPLETED WITH FUNCTION CHECKS OF EMERGENCY LIGHTS COMPLETED WITH NO DISCREPANCIES NOTED AT THIS TIME. EMERGENCY LIGHTS FUNCTION CHECKS COMPLETED RER MM 33-50-00.
